MAUDE Adverse Event Report: MAKO SURGICAL CORP. FEMORAL TRIAL STD LM/RL SIZE 5; PROSTHESIS, KNEE PATELLOFEMOROTIBIAL, PARTIAL, SEMI-CONSTRAINED, CEMENTED, POLYM

MAKO SURGICAL CORP. FEMORAL TRIAL STD LM/RL SIZE 5; PROSTHESIS, KNEE PATELLOFEMOROTIBIAL, PARTIAL, SEMI-CONSTRAINED, CEMENTED, POLYM
Catalog Number 170505
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/13/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.Device not returned.
 
Event or Problem Description
Screw hole stripped on femoral trial.Case type: pka.
 
Additional Manufacturer Narrative
Reported event: an event regarding crack/fracture involving a mako trial was reported.The event was confirmed.Method & results: device evaluation and results: visual inspection and material analysis: an inspection of the returned device by a materials analyst noted "damage observed on threads consistent with crossthreading and off axis loading.Based on the given information, no identifiable materials or manufacturing discrepancies were observed on the surfaces examined." medical records received and evaluation: n records were made available for evaluation.Device history review: device history review indicated the devices accepted into final stock from the reported lot were free from discrepancies.Complaint history review: there have been no other similar reported events for the reported lot.Conclusions: no further investigation is required at this time.The root cause determined because insufficient information was provided.Further information such as operative notes are needed to investigate this event further.If additional information becomes available, this investigation will be reopened.
 
Event or Problem Description
Screw hole stripped on femoral trial.Case type: pka.

Brand Name
FEMORAL TRIAL STD LM/RL SIZE 5
Common Device Name
PROSTHESIS, KNEE PATELLOFEMOROTIBIAL, PARTIAL, SEMI-CONSTRAINED, CEMENTED, POLYM
Manufacturer (Section D)
MAKO SURGICAL CORP.
2555 davie road
fort lauderdale FL 33317
MDR Report Key7958383
Report Number3005985723-2018-00580
Device Sequence Number13835624
Product Code NPJ
UDI-Device Identifier00848486003500
UDI-Public00848486003500
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K090763
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number170505
Device Lot Number26010911
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/14/2018
Initial Date Received by Manufacturer 09/13/2018
Supplement Date Received by Manufacturer11/22/2018
Initial Report FDA Received Date10/11/2018
Supplement Report FDA Received Date12/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;